# SDR CA021127001

- Difficulty date: November 20, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,350 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 9651112302
- Condition: Failed
- Location: Lt Pitot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT ADVISED P/S 2 LIGHT CAME ON.  A CHECK OF THE SYSTEM SHOWED THAT THE HEATING ELEMENT IN THE LT PITOT STATIC TUBE HAD FAILED. THE PITOT STATIC TUBE WAS REPLACED WITH A NEW UNIT.
